A Note on the Lattice of 2-Matroid-Intersections

Hochstättler, Winfried and Rieder, Jörg (1991) A Note on the Lattice of 2-Matroid-Intersections.
Published in: Archiv der Mathematik : ADM Vol. 57 (5). pp. 514-517.


By considering a matroid generalization of the graphic matroid on the K4 it is shown that in general the lattice generated by the common bases of a matroid M and a partition matroid Q (which satisfy a rank-condition) is not the intersection of the two lattices associated with the bases of M and Q, respectively. (Which is true for the intersection of two partition-matroids and that of an arbitrary matroid with a bipartition matroid.)

Full text not available from this repository.
Editorial actions: View Item View Item (Login required)
Content information:
Deposit Information:
ZAIK Number: zpr90-084
Depositing User: Winfried Hochstättler
Date Deposited: 02 Apr 2001 00:00
Last Modified: 09 Jan 2012 11:56
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/84